Posted by Lou Pilder on April 18, 2012, at 21:35:41
In reply to Re: off ADs after 12 years, What now?, posted by Rob Smith on April 18, 2012, at 13:10:58
> Lou, Yes I am aware of the depression, rage and suicidal behavior associated with psych meds. This is why I had to stop taking gabapentin. I wanted to scream, yell, pick something up and throw it or just smash something or self harm. These would just come on all of the sudden. Never had any of these kind of thoughts before. Was almost impossible to control them. Paxil made me severely depressed. The sad part is that the first psychiatrist I saw diagnosed me with experiencing PTSD twice in my life(First time from what I went through growing up then the second time dealing with my ex wife self abuse and suicide attempts). She quit her practice so I had to see a different psych. He and the two others I have seen since have diagnosed me with some form of bipolar. Which I believe was caused by the meds. I did have times where I was way over confident and times of total euphoria and then times of really bad depression. None of which I had before taking medications. I have talked to all of my long time friends and non of them agree with bipolar diagnosis. One of them is even a licensed psychologist. I will watch the links Lou thanks for those. I did find a couple of site talking about how its imperative to take Omega3 fish oil for the Docosahexaenoic acid (which I have started) when getting off of psych meds. I am taking only 1mg a day of ativan (.5mg morning and .5mg evening) its the most I can tolerate but seems to help and not cause any adverse effects so far.
> Thanks for the replies everyone.
You wrote,[...I will watch the links...].
Could you look at this?